NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning Doctor.. I took Doloren 100mg ID (prolonged release tablets, Tramadol) yesterday by 9:00pm and since the time i took it, my head started paining me seriously up to now and i vomit twice this morning. Please Doctor what will i do now"

    User Avatar
    A 46 years year old female asked:
    a year ago
    Good morning Doctor.. I took Doloren 100mg ID (prolonged release tablets, Tramadol) yesterday by 9:00pm and since the time i took it, my head started paining me seriously up to now and i vomit twice this morning. Please Doctor what will i do now
    Dr. oluwadahunsi o answered:
    a year ago
    Was the drug recommended by your doctor? And what was the indication for use. Try and limit movement if possible rest and use tab paracetamol 1g stat then take water as tolerated to try and flush it out of your system. If you don't see any improvement get your drs review asap.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app